# SDR CA951204023

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Brace
- Part number: 38940527
- Condition: Cracked
- Location: Ws 108
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LH WING OWS.108 RIB BRACE CRACKED. REPLACED.
